English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15279832      Online Users : 182
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16704

Title: Compound Poisson Limit Theorems for Markov Chains
Authors: Hsiau, Shoou-Ren
Contributors: 數學系
Keywords: Characteristic function;Compound Poisson limit theorem;Markov chain;Poisson limit theorem;Probability generating function
Date: 1997-03
Issue Date: 2013-06-05T07:41:03Z
Publisher: Applied Probability Trust
Abstract: This paper establishes a compound Poisson limit theorem for the sum of a sequence of multi-state Markov chains. Our theorem generalizes an earlier one by Koopman for the two-state Markov chain. Moreover, a similar approach is used to derive a limit theorem for the sum of the k th-order two-state Markov chain.
Relation: Journal of Applied Probability, 34(1): 24-34
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML264View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback